MathSciNet Relay Station
MathSciNet bibliographic data
MR1942417 34G10 (35K90 47D06)
Xiao, Ti-Jun; Liang, Jin Higher order abstract Cauchy problems: their existence and uniqueness families. J. London Math. Soc. (2) 67 (2003), no. 1, 149–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement